Welcome to the Afibber’s Forum
Our 18th Year Online!
Moderated by: Shannon Dickson


Afibbers Home Afibbers Forum General Health Forum
Afib Resources Afib Database Vitamin Shop


Welcome! Log In Create A New Profile

Advanced

Eliquis and Nausea: Adaptation? Antidote?

Posted by ln108 
Eliquis and Nausea: Adaptation? Antidote?
July 10, 2018 10:42PM
I'm reading an earlier post by Shannon in response to the topic "Eliquis causing Nausea?.

In his reply to this topic, Shannon says: "usually the nausea starts fairly early in the course of use or when ramping up dosage but tends to more or less subside some, if is going to at all, as your body adapts some too it over time."

I have been taking Eliquis for a couple of says, and am beginning to experience some seriously unpleasant nausea. Is it possible that this will subside as my body adapts to it over time?

Also, I'm wondering if anyone has found any kind of antidote to this kind of drug-induced nausea?

I must say I'm pretty sensitive to medications and have had this kind of reaction to others, including Xarelto and Pradaxa.

Thanks!

--Lance
Re: Eliquis and Nausea: Adaptation? Antidote?
July 11, 2018 02:16AM
Now into 3rd week of Eliquis 5mg BID and no nausea (or any other SEs) whatsoever. (But then again nothing I’ve ever taken - touch wood - has ever given me any SEs incl. Flecainide 100mg BID for over 10 years.)
Sorry, only registered users may post in this forum.

Click here to login